# SDR 07FDEA04701

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 37,322 hours, 5,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Duct
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE UPPER SURFACE TELESCOPING DUCT CUTOUT I/B AND O/B CORNERS FOUND CRACK.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-116509,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
